# SDR FDEA200905151673

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N876936
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM HAS 2 DAMAGED HOLES, APPROX. BS 1681, RBL 60. FOUND DURING REMOVAL. AT BS 1681, RBL 57, CREASE BEAM INNER CHORD REPAIR WAS ACCOMPLISHED, DUE TO   DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350449EZ2R03 AND   MAE EA 757-5365-16-F2031, REV. A, DATED 05/06/2009. THIS NON-ROUTINE IS FOR TRACKING   PURPOSES ONLY. REPAIR IS CLASSIFIED AS A CAT. A MAJOR REPAIR.
